Topology and its Applications, ( ISI ), Volume (159), No (8), Year (2012-4) , Pages (2043-2051)

Title : ( On Hawaiian groups of some topological spaces )

Authors: ameneh babaee , Behrooz Mashayekhy Fard , Bibi Hanieh Mirebrahimi Paziquee ,

Citation: BibTeX | EndNote

Abstract

The paper is devoted to study the structure of Hawaiian groups of some topological spaces. We present some behaviors of Hawaiian groups with respect to product spaces, weak join spaces, cone spaces, covering spaces and locally trivial bundles. In particular, we determine the structure of the n-dimensional Hawaiian group of the m-dimensional Hawaiian earring space, for all 1 <=m <=n.

Keywords

, Hawaiian group, Hawaiian earring, Weak join